MathSciNet Relay Station
MathSciNet bibliographic data
MR1656830 14L35 (14M20 20G15)
Chernousov, Vladimir I.; Platonov, Vladimir P. The rationality problem for semisimple group varieties. J. Reine Angew. Math. 504 (1998), 1–28.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement